# SDR AALA2018090549062

- Difficulty date: September 1, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N934AA
- Make and model: Airbus A321-231
- Aircraft serial: 7500
- Aircraft time: 4,586 hours, 1,737 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER L4 DOOR EMERGENCY CYLINDER HAD LOW PRESSURE,  64 DEGREES 1550 . SERVICED THE DOOR CYLINDER IAW AMM 52-10-00. OK FOR SERVICE.
